# SDR DL733992790

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap
- Component: 1817389
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPLIT FLAP INDICATION AT 1 DEGREE FLAPS DURING DESCENT.  MADE 1 DEGREE FLAP LANDING.  REPLACED LEFT FLAP POSITION TRANSMITTER.  PERFORMED CHECK OUT PER M/M CHAP 27.  FLAPS OPERATE NORMAL AND ALL INDICATIONS CHECK OK.
